MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; Needle, hypodermic, single lumen

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; Needle, hypodermic, single lumen
Model Number 320617
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was not able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.
 
Event or Problem Description
Consumer reported needle clog when priming the pen needles.This complaint is related to (b)(4).

Brand Name
PN RELION 31G X 6MM 3B TW 50CT
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
CH 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21653029
Report Number3027605735-2025-00024
Device Sequence Number15803035
Product Code FMI
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320617
Device Lot Number3262001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient RaceWhite